# SDR AT9900387

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE R-1 FLOOR DOOR ENTRANCE AT BS 160 TO 197 RBL 54 CORRODED.  REMOVED R-1 DOOR ENTRANCE PANEL, FABRICATED, PRIMED, PAINTED AND INSTALLED IAW DC9 SRM 53-01 FIG 1, 51-10-3 AND 51-30-0.
